# SDR SCNA99122

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY EXIT SIGN AT THE LOWER RIGHT SIDE OF L2 DOOR WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE LOWER L2 DOOR EMERGENCY EXIT SIGN, OPERATIONALLY CHECKS GOOD.
